On a System of Functional Equations

Jovan D. Kečkić

Publications de l'Institut Mathématique (1988)

  • Volume: 43(57), Issue: 63, page 85-91
  • ISSN: 0350-1302

How to cite


Jovan D. Kečkić. "On a System of Functional Equations." Publications de l'Institut Mathématique 43(57).63 (1988): 85-91. <http://eudml.org/doc/257787>.

author = {Jovan D. Kečkić},
journal = {Publications de l'Institut Mathématique},
keywords = {system; general solution; generalized inverses},
language = {eng},
number = {63},
pages = {85-91},
publisher = {Matematički institut SANU},
title = {On a System of Functional Equations},
url = {http://eudml.org/doc/257787},
volume = {43(57)},
year = {1988},

AU - Jovan D. Kečkić
TI - On a System of Functional Equations
JO - Publications de l'Institut Mathématique
PY - 1988
PB - Matematički institut SANU
VL - 43(57)
IS - 63
SP - 85
EP - 91
LA - eng
KW - system; general solution; generalized inverses
UR - http://eudml.org/doc/257787
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.